I went to urgent care for the following symptoms: upper abdominal gastric pain in the middle, heartburn, very bad sore throat, fatigue, weakness, severe nausea (gurgling in my throat, lumpy too). He prescribed me prilosec and phernegan and went on my way. The prilosec made the nausea worse and so I stopped taking it. Symptoms continued, except the pain moved to my left flank side (I have chronic kidney stones), and it was excruciating. I occasionally still get upper abdominal pain, much like indigestion, but it only occurs when my stomach is empty. I still get intermittent nausea, tingling in my hand and face, fatigue, weakness, and strange muscular twitching throughout my abdomen - back, under my ribs, my sides. My bowel movements have been normal and I have no reaction to food, fatty or not.
I have had two ultrasounds, both which the doctors said appeared to be contracted, without stones. I had a HIDA scan done today. They injected the tracer, and took several pictures. I waited 15-20 minutes, and they took many more pictures. I then sat for 20 minutes while the CCK dripped into my IV , and I experienced no pain, nausea, etc. (just a cold arm!) . Back to the camera, I felt a sudden slight pinch and it went away, and they only took one picture. I asked the technician why and he said he wasn't allowed to say, but the doctor should have my results this afternoon. My appointment is tomorrow anyway.
I am nervous because I have heard that acalculous cholecystitis is caused usually by an underlying illness, either hereditary or by HIV. I've never been tested for HIV and it makes me nervous! Aren't there other causes for this? I eat healthy because of my kidney stones, I'm 25 yrs old female, 96lbs and 5'3".
What else could these symptoms be from? Why would they only take one picture after the CCK?
Thank you for any insight!!!
Sincerely ~ internet researcher hypochondriac :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.